# SDR DALA2021061403218

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 74,278 hours, 28,179 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 696-MISC-LE SLATS DISAGREE WHEN FLAP LEVER MOVED OUT OF UP. UTILIZED ALT FLAPS PER QRH. CORRECTIVE ACTION: RETURNED CONTROL OF FLAPS TO NORMAL POSITION T/S PER FIM 27-81, NO FAULTS FOUND. CYCLED FLAPS/SLATS TWO TIMES OPERATIONAL CK NORMAL.
